# SDR FDEA202108272171

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 31,197 hours, 17,538 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frms 33-34
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE LOBE DAMAGED SEAT TRACK (AT LS Y1995 TRACK) FROM SPLICE CENTER BETWEEN   FR26/FR27 TO FR33/FR34 0000392279 : ORTEN, JONATHAN C - 30-AUG-2021 18:25  REPLACED SEAT TRACK SECTION REFERENCE A300-310 SRM 51-14-16----------  0000638304 : LONEY, RANDOLPH C - 30-AUG-2021 18:27  .
